On closed manifolds which admit codimension one locally free actions of nilpotent Lie groups.
Hokkaido Mathematical Journal, 39 (2010) pp.57-66
We show that if a connected closed orientable manifold $M$ admits a codimension one locally free smooth action $\phi$ of a connected nilpotent Lie group such that any orbit of $\phi$ is non-compact, then $M$ is homeomorphic to a nilmanifold. And as an example of such an action, we study also a homogeneous action.
|MSC(Secondary)||37C85(MSC2000), 57R30(MSC2000), 57S20(MSC2000)|
|Uncontrolled Keywords||locally free action; foliation; nilpotent Lie group;|